Can Tramadol cause diarrhea?
Start with probiotic intake.
Thank you for the query.
Tramadol can rather cause constipation than loose stool or multiple stools.
As the Tramadol helps with the pain, it is rather caused by spine issue than any other abdominal problem.
Stool problem and abdominal pain seems to be caused either by some mild gastrointestinal infection, stomach issue (ulcer, inflammation) or chronic pancreatitis.
I suggest you to start with probiotic intake. If it helps, infection it is. If not, consult your doctor, have blood work, abdominal ultrasound and consider gastroscopy.
Hope this will help. Feel free to ask further questions.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Nausea and hunger after eating, waking up at night hungry, urge to...
- Pain inside anus during bowel movement. Is Xyloproct or preparation H...
- Bad odor in belly button, red substance inside, oozing pus
- Pain in front of arm and at wrist under thumb, swelling and throbbing....
- Chest tightness when walking, upper back discomfort, heartburn, no...
- Lump in chest, painful, have pain in ribs and lower back
- Done hernia repair in belly button, have cramp on right side,...
- Frostbite wound on chest from blister freezer. Itching and peeling off....
- Vomiting, nausea, diarrhea, blood in urine. What do I do?
- Is triple action viriliy purchase thru new vitality safe?